Jump to content





Scared...

Posted by claire297, 20 April 2013 · 616 views

accutane acne teeanger teenage girl benzoyl peroxide severe scared
Ok, well you probably know why I'm here, I have acne. Terrible acne. And being a nearly 16 year old girl, I have enough to be dealing with without worrying about people judging me because of my skin...I have horrible red cysts literally covering my cheeks and chin, and all along the sides of my face ,and the marks from them don't go away... so I thought I'd make a blog here so people who are going through the same thing can read it, as none of my friends have acne to my extent, and I feel so alone when it comes to it! 
 
I've been on benzoyl peroxide for the past two and a half months, and my face is still really dry and uncomfortable so I'm really getting sick of it, and even thought my skin does look better, the thought that this isn't a cure and I'll have to do this until I'm about 20 makes me feel terrible, so I'm considering accutane again, as it's a bad 6 months but then it's over and I hopefully won't have to deal with acne again...I was prescribed it by my dermatologist a few months ago and even bought some 20mg capsules, but completely had a panic attack the day before taking it after reading all the potential side effect (even though my doctor specifically told me not to, really regretting looking at them now  Posted Image ) so I decided to try benzoyl peroxide, but even though it is helping, I honestly feel that this will not make me completely clear and I will be constantly dry and I need a permanent solution to prevent scarring (which I have badly)
 
So here's me thinking about whether or not to take accutane or not Posted Image  I think I will, and sooner would be better than later, as I have an important year next September, and it would be absolutely amazing if my skin was clear by then! I can't even remember what my face looked like without acne...
 
 
 
 
 
 




I think u r on the right path...accutane is risky but most side effects never happen anyway. I take so many different medications, all with their own host of side effects. Luckily I have never had a side effect. Even some of my mental health prescriptions have serious side effects like: a permanent tick in my facial muscles that can last even after I stop taking the med, death, it goes on and on and on...If I worried about the side effects I wouldn't use any of my meds. Not the case. I ignore em and swallow whatever it is that.hifive.gif

well, here is another one for you: i took accutane and it was great while i took it but it did not help at the end...:) a months after I finished my course it all came back with vengeance. I am on dan's regimen now and although I have pigmentation and no hair(post tane) my skin looks as good as has never been!:) I do not say you should not take it but maybe give BP a chance to work first. Good luck anyway!

well, here is another one for you: i took accutane and it was great while i took it but it did not help at the end...smile.png a months after I finished my course it all came back with vengeance. I am on dan's regimen now and although I have pigmentation and no hair(post tane) my skin looks as good as has never been!smile.png I do not say you should not take it but maybe give BP a chance to work first. Good luck anyway!

yeah it seems to be 50/50 when it comes to whether or not it's a good idea... sure if it doesn't work I can always go back to the benzoyl peroxide like you did! 

Recent Entries

Recent Comments

0 user(s) viewing

0 members, 0 guests, 0 anonymous users

Categories

Latest Visitors